MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 0.14 GUIDEWIRES; WIRE, GUIDE, CATHETER

MICRO THERAPEUTICS, INC. DBA EV3 0.14 GUIDEWIRES; WIRE, GUIDE, CATHETER
Model Number 103-0606-200
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received.The cause of the event was not determined.A continuous saline flush was administered and maintained as indicated in the ifu.The guidewire was able to pass through the catheter hub without issue, and no damage was observed to the catheter hub.The guidewire tip had been shaped prior to use.No kink or damage was found on the guidewire.
 
Additional Manufacturer Narrative
Update b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id unk-nv-echelon (unknown); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the avigo could not smoothly withdraw from the echelon.The doctor replaced it with another avigo and it worked as intended.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
H3: product analysis of (b)(4), lotno:d016687 as found condition (condition of returned device): an avigo guidewire was returned for analysis within a shipping box; within an opened avigo guidewire outer carton; within an opened avigo guidewire inner pouch and within a dispenser track.The echelon-10 micro catheter used during the event was not returned.Visual inspection/damage location details: the pushwire was found to be bent at ~7.0cm from distal tip.The pushwire ptfe coating and the distal polymer jacket was found to be damaged (possibly skived) at ~5.9cm from distal tip.The guidewire distal tip appeared to be shaped.When compared to the product drawing, there does not appear to be any breaks or separations found with the returned avigo guidewire.No other anomalies were observed.Testing/analysis (including sem reports): the avigo guidewire was unable to be used for resistance due to its damaged condition.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿guidewire resistance inside catheter¿ could not be confirmed and the cause could not be determined.It is possible the damages found with the returned avigo guidewire could have contributed to the event.Guidewire resistance can be caused by insufficient preparation (flushing/hydration) of either the avigo guidewire or the echelon-10 micro catheter.The avigo guidewire has a labeled od (outer diameter) of 0.014¿.The echelon-10 micro catheter is compatible for use with guidewires with a maximum od of 0.014¿.Therefore, the avigo guidewire was found to be compatible for use with echelon-10 micro catheter and can be ruled out as a potential cause.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction for g3 from 2025-dec-12 to 2025-dec-15.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
0.14 GUIDEWIRES
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23660775
Report Number2029214-2025-02505
Device Sequence Number10215833
Product Code DQX
UDI-Device Identifier00763000338275
UDI-Public(01)00763000338275(17)280205(10)D016687
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K113454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number103-0606-200
Device Catalogue Number103-0606-200
Device Lot NumberD016687
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/12/2025
12/15/2025
01/24/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/12/2026
01/12/2026
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown